Alert archive / North Dakota / Red Flag Warnings in 2008

Red Flag Warning 5, NWS Bismarck, ND

April 4, 200826 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at Apr 4, 2008, 3:55 AM MDT for 26 counties in North Dakota. It took effect at Apr 4, 2008, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 4, 2008, 3:55 AM MDT (09:55 UTC)
In effect from
Apr 4, 2008, 12:00 PM MDT
Expired
Apr 4, 2008, 8:00 PM MDT
In force
8 hr
Issued by
NWS Bismarck, ND
All 26 counties

Adams County, ND, Billings County, ND, Bowman County, ND, Burleigh County, ND, Dickey County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Oliver County, ND, Sheridan County, ND, Sioux County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 32 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.9 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2008-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2008-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3340 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KBIS 040955
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
455 AM CDT FRI APR 4 2008

...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING FOR
SOUTHWESTERN AND SOUTH CENTRAL NORTH DAKOTA FOR LOW HUMIDITIES AND
STRONG WINDS AND DORMANT GRASSLANDS...

.A COLD FRONT THAT EXTENDED WEST TO EAST ACROSS SOUTHERN CANADA
EARLY THIS MORNING WILL MOVE SOUTH INTO NORTH DAKOTA TODAY.
SOUTH OF THIS FRONT ACROSS SOUTHERN NORTH DAKOTA...WEST WINDS OF
15 TO 25 MPH WITH SOME HIGHER GUSTS WILL DEVELOP THIS AFTERNOON AND
TEMPERATURES WILL RISE INTO THE UPPER 50S AND LOWER 60S...CREATING
RELATIVE HUMIDITIES OF 15 TO 23 PERCENT ACROSS THE SOUTHWEST AND
SOUTH CENTRAL.

NDZ017>023-025-031>037-040>048-050-051-041800-
/O.NEW.KBIS.FW.W.0005.080404T1800Z-080405T0200Z/
MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
455 AM CDT FRI APR 4 2008 /355 AM MDT FRI APR 4 2008/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR LOW RELATIVE
HUMIDITIES AND GUSTY WEST WINDS OVER DRY DORMANT VEGETATION...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. 

EXPECT MINIMUM AFTERNOON RELATIVE HUMIDITIES OF 15 TO 23 PERCENT
WITH GUSTY WEST WINDS OF 15 TO 25 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
2 follow-up statements
000 
WWUS83 KBIS 041617
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1117 AM CDT FRI APR 4 2008

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY
EVENING FOR SOUTHWESTERN AND SOUTH CENTRAL NORTH DAKOTA DUE TO LOW
HUMIDITIES...BRISK GUSTY WINDS...AND DRY GRASSLANDS...

.WEST WINDS OF 15 TO 25 MPH WITH A FEW GUSTS TO 30 MPH CAN BE
EXPECTED IN SOUTHWEST AND SOUTH CENTRAL NORTH DAKTOA THIS
AFTERNOON. TEMPERATURES WILL WARM INTO THE UPPER 50S AND LOWER 60S
DROPPING THE RELATIVE HUMIDITIES DOWN TO 15 TO 25 PERCENT. THE
COMBINATION OF BRISK WINDS...LOW RELATIVE HUMIDITIES...AND DRY
GRASSLANDS WILL CAUSE RED FLAG WARNING CONDITIONS ACROSS SOUTHWEST
AND SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON AND EARLY EVENING.

NDZ017>023-025-031>037-040>048-050-051-050030-
/O.CON.KBIS.FW.W.0005.080404T1800Z-080405T0200Z/
MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
1117 AM CDT FRI APR 4 2008 /1017 AM MDT FRI APR 4 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR LOW HUMIDITIES AND STRONG WINDS AND DRY
GRASSLANDS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING. 

EXPECT MINIMUM AFTERNOON RELATIVE HUMIDITIES OF 15 TO 25 PERCENT
WITH GUSTY WEST WINDS OF 15 TO 25 MPH WITH A FEW GUSTS TO 30 MPH. 

A RED FLAG WARNING MEANS THAT A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND DRY GRASSLANDS WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

$$
000 
WWUS83 KBIS 042042
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
342 PM CDT FRI APR 4 2008

...A RED FLAG WARNING CONTINUES THIS AFTERNOON AND EARLY EVENING
FOR SOUTHWESTERN AND SOUTH CENTRAL NORTH DAKOTA DUE TO LOW
HUMIDITIES...BRISK GUSTY WINDS...AND DRY GRASSLANDS...

.SUSTAINED WESTERLY WINDS OF 15 TO 25 MPH WITH A FEW GUSTS TO 35
MPH CAN BE EXPECTED IN SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA
THIS AFTERNOON AND INTO THE EARLY EVENING. HIGH TEMPERATURES
IN THE UPPER 50S AND LOWER 60S...COMBINED WITH MINIMUM RELATIVE
HUMIDITIES OF 15 TO 25 PERCENT AND DRY GRASSLANDS...HAS CREATED
RED FLAG WARNING CONDITIONS ACROSS SOUTHWEST AND SOUTH CENTRAL
NORTH DAKOTA THIS AFTERNOON AND EARLY EVENING.

NDZ017>023-025-031>037-040>048-050-051-050200-
/O.CON.KBIS.FW.W.0005.000000T0000Z-080405T0200Z/
MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
342 PM CDT FRI APR 4 2008 /242 PM MDT FRI APR 4 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...

SUSTAINED WESTERLY WINDS OF 15 TO 25 MPH WITH A FEW GUSTS TO 35
MPH CAN BE EXPECTED IN SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA
THIS AFTERNOON AND INTO THE EARLY EVENING. HIGH TEMPERATURES
IN THE UPPER 50S AND LOWER 60S...COMBINED WITH MINIMUM RELATIVE
HUMIDITIES OF 15 TO 25 PERCENT AND DRY GRASSLANDS...HAS CREATED
RED FLAG WARNING CONDITIONS ACROSS SOUTHWEST AND SOUTH CENTRAL
NORTH DAKOTA THIS AFTERNOON AND EARLY EVENING.

A RED FLAG WARNING MEANS THAT A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND DRY GRASSLANDS WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

$$

KS/TSW

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Apr 4, 3:05 AM MDT, 50 minutes earlier.

Area forecast discussion, Apr 4, 3:05 AM MDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
405 AM CDT FRI APR 4 2008

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT
A COLD FRONT EXTENDS EAST TO WEST ACROSS SOUTHERN CANADA...POISED
TO MOVE SOUTHWARD TODAY INTO NORTH DAKOTA...REACHING CENTRAL NORTH
DAKOTA LATE THIS AFTERNOON. UPPER LEVEL SHORTWAVE ENERGY IMPULSES
MOVING THROUGH THE NORTHWEST FLOW ALOFT...COMBINED WITH A SURFACE
FRONTAL BOUNDARY...WILL HELP CREATE INSTABILITY AND SHOWERS -
MAINLY THIS AFTERNOON - OVER NORTHERN AND CENTRAL NORTH DAKOTA TODAY.

TONIGHT THE NEXT H500 LOW/TROUGH MOVES ACROSS THE ROCKIES AND
DEVELOPS SURFACE LOW PRESSURE IN THE LEE OF THE ROCKIES. THE UPPER
LEVEL ENERGY REACHES WESTERN NORTH DAKOTA TONIGHT AND IMPULSES
CONTINUE TO MARCH ACROSS THE STATE THROUGH SUNDAY. THE PATH OF THE
SURFACE LOW TRACKS ACROSS SOUTH DAKOTA...KEEPING NORTH DAKOTA IN
A GOOD POSITION FOR RAIN AND/OR SNOW FRIDAY NIGHT AND
SATURDAY...AND SNOW SATURDAY NIGHT. 1 TO 2 INCHES OF SNOW IS
LIKELY TO FALL SATURDAY AND SATURDAY NIGHT OVER SOUTHERN NORTH
DAKOTA...WITH UP TO 3 INCHES POSSIBLE SOUTH OF JAMESTOWN.

.LONG TERM...MONDAY THROUGH THURSDAY
FORECAST CONCERNS FOR THE LONG TERM DEAL WITH THE DEVELOPMENT OF AN
UPPER TROUGH OVER THE CENTRAL U.S. MODELS ARE TRENDING FARTHER SOUTH
WITH IMPULSES WORKING THROUGH THE DEVLEOPING TROUGH AND ARE LESS
IMPRESSIVE OVER WESTERN AND CENTRAL NORTH DAKOTA CONCERNING A
SIGNIFICANT PRECIPITATION EVENT LATE IN THE PERIOD. IN THE DAY 4-5
TIMEFRAME WE MADE VERY FEW ADJUSTMENTS. THERE ARE SOME DIFFERENCES
BETWEEN THE GFS AND ECMWF IN THE AMOUNT OF UPPER LEVEL FLOW OVER THE
NORTHERN PLAINS. AT 12Z TUESDAY THE ECMWF IS INDICATING SIGNIFICANT
UPPER LEVEL RIDGING OVER THE NORTHERN PLAINS AND INTO CENTRAL CANADA
BETWEEN TWO SHORTWAVE TROUGHS. THE GFS SHOWS A WEAK SOUTHWEST FLOW
OVER OUR AREA DURING THE SAME PERIOD. THE CANADIAN MODEL IS A
COMPROMISE SOLUTION BUT DOES INDICATE MORE UPPER FLOW OVER THE
NORTHER PLAINS WHICH IS CLOSER TO THE GFS SOLUTION. ALL MODELS KEEP
THE DEVELOPING STORM SYSTEM OVER THE SOUTHERN PLAINS ON
MONDAY...SOUTH AND EAST OF OUR CWA AS IT MOVES INTO THE GREAT LAKES
REGION BY 12Z WEDNESDAY.

FOR THE DAY 4-5 FORECAST WE KEPT POPS THE SAME AS PREVIOUS FORECAST.
LOOKS LIKE NO SIGNIFICANT PRECIPITATION IS IN STORE MONDAY AND
TUESDAY. A ECMWF SOLUTION WOULD INDICATE NO PRECIPITATION BUT A
GFS/CANADIAN SOLUTION WOULD SUPPORT SOME SLIGHT CHANCE POPS. THAT IS
WHAT WE HAVE CURRENTLY AND SEE NO REASON TO REMOVE THEM AT THIS
TIME. ONLY SOME MINOR TWEAKS TO TEMPERATURES IN THE DAY 4-5
TIMEFRAME.

LATE IN THE EXTENDED...UPPER RIDGING BUILDS OVER THE AREA WITH DRY
CONDITIONS AND WARMER TEMPERATURES EXPECTED.

&&

.AVIATION...
LOW PRESSURE SITUATED ALONG THE INTERNATIONAL BORDER WITH SURFACE
HIGH PRESSURE OVER THE CENTRAL CANADIAN PROVINCES THIS MORNING AND A
BAND OF MVFR-IFR CLOUDINESS DEVELOPING BETWEEN THE TWO. THE LOW
PRESSURE SYSTEM WILL TRACK EAST TODAY AND MODELS INDICATE SOME LOWER
VFR CLOUDINESS DROPPING INTO NORTHERN NORTH DAKOTA THIS AFTERNOON.
GFS ALSO INDICATES A LITTLE QPF FROM ISN-MOT AFT 18Z. A SOUTHWEST TO
WEST FLOW THIS MORNING WILL TURN MORE NORTHWEST TO NORTH BY LATE
THIS AFTERNOON ACROSS THE NORTH. THE SOUTHERN TAF SITES WILL SEE
SOME MID AND HIGH CLOUDINESS TODAY WITH A SOUTHWEST FLOW TURNING
NORTHWEST THIS AFTERNOON. FORECAST SOUNDINGS INDICATE NEARLY
ADIABATIC LAPSE RATE TO AROUND 700 MB ACROSS THE SOUTHERN TAF SITES
THIS AFTERNOON SO ONCE AGAIN WILL SEE SOME GUSTY WINDS IN THE
AFTERNOON. TONIGHT THIS BOUNDARY DROPS SOUTH BRINGING SOME MVFR
CLOUDINESS INTO THE REGION. AN UPPER LEVEL TROUGH WILL ALSO MOVE
INTO MONTANA TONIGHT WITH A SURFACE LOW DEVELOPING OVER SOUTHEAST
MONTANA BY 12Z SATURDAY. THIS WILL BRING SOME PRECIP INTO MAINLY THE
WEST AFT 06Z. SURFACE FLOW WILL TURN EASTERLY ACROSS THE CWA TONIGHT.

&&

.FIRE WEATHER...
A COLD FRONT EXTENDED EAST TO WEST ACROSS SOUTHERN
CANADA...POISED TO MOVE SOUTHWARD TODAY INTO NORTH
DAKOTA...REACHING CENTRAL NORTH DAKOTA LATE THIS AFTERNOON. COOL
AND RELATIVELY MOIST AIR WITH DEWPOINT TEMPERATURES IN THE 20S
WILL MOVE INTO NORTHERN NORTH DAKOTA TODAY BEHIND THIS COLD FRONT.
SOUTH OF THE FRONT DEWPOINT TEMPERATURES RANGED FROM 10 TO 20
DEGREES. THIS DRIER AIR...COMBINED WITH HIGH TEMPERATURES OF 55 TO
63 DEGREES WILL RESULT IN MINIMUM RELATIVE HUMIDITIES OF AROUND 15
TO 25 PERCENT OVER SOUTHWESTERN AND SOUTH CENTRAL NORTH DAKOTA
THIS AFTERNOON. WINDS SOUTH OF THE FRONT ARE EXPECTED TO INCREASE
TO 15 TO 25 MPH THIS AFTERNOON. THE WINDS...DRY AIR...AND DRY
GRASSLANDS WILL COMBINE TO PRODUCE RED FLAG CONDITIONS THIS
AFTERNOON AND EARLY EVENING OVER SOUTHWESTERN AND SOUTH CENTRAL
NORTH DAKOTA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM
CDT /8 PM MDT/ THIS EVENING FOR NDZ017>023-025-031>037-040>048-
050-051.

&&

JV/TWH
Hazardous weather outlook, Apr 3, 10:52 AM MDT, 17 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1152 AM CDT THU APR 3 2008

NDZ002>005-012-013-019>023-025-034>037-040>048-050-051-041700-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
1152 AM CDT THU APR 3 2008 /1052 AM MDT THU APR 3 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WE WILL SEE ELEVATED FIRE WEATHER CONCERNS THIS AFTERNOON ACROSS
WEST AND CENTRAL NORTH DAKOTA. DRY WESTERLY SURFACE FLOW WILL
BRING WINDS OF 15 TO 20 MPH (A FEW HIGHER GUSTS) AND TEMPERATURES
OF 55 TO AROUND 60. THIS WILL RESULT IN MINIMUM RH VALUES TO ONCE
AGAIN RANGE FROM 15 TO 25 PERCENT. ALTHOUGH A RED FLAG WARNING
WILL NOT BE IN EFFECT...CAUTION IS URGED AS ANY FIRES THAT DO
START HAVE THE POTENTIAL TO BECOME CRITICAL GIVEN THE EXPECTED
WEATHER CONDITIONS AND DRY GRASSLAND CONDITIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SPRING STORM SYSTEM WILL SLIDE INTO THE CENTRAL PLAINS SATURDAY
NIGHT INTO SUNDAY. THIS SYSTEM HAS THE POTENTIAL TO BRING
ACCUMULATING SNOWFALL ACROSS SOUTHERN PORTIONS OF THE FORECAST
AREA. STAY TUNED FOR FURTHER UPDATES.

ANOTHER INTENSE SPRING STORM SYSTEM IS FORECAST BY MODELS TO
POSSIBLY IMPACT THE NORTHERN PLAINS WEDNESDAY NIGHT INTO THURSDAY.
THE UNCERTAINTY IS HIGH HOWEVER BUT WARRANTS MONITORING OVER THE
NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001-009>011-017-018-031>033-041700-
DIVIDE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-
1152 AM CDT THU APR 3 2008 /1052 AM MDT THU APR 3 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RED FLAG WARNING IS IN EFFECT THROUGH 8 PM CDT OR 7 PM MDT FOR
FIRE WEATHER CONCERNS.

DRY WESTERLY SURFACE FLOW WILL BRING WINDS OF 20 TO 25 MPH (A FEW
HIGHER GUSTS) AND TEMPERATURES OF 55 TO AROUND 60. THIS WILL
RESULT IN MINIMUM RH VALUES TO RANGE FROM 10 TO 15 PERCENT.
ANY FIRES THAT DO START HAVE THE POTENTIAL FOR EXPLOSIVE FIRE
GROWTH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SPRING STORM SYSTEM WILL SLIDE INTO THE CENTRAL PLAINS SATURDAY
NIGHT INTO SUNDAY. THIS SYSTEM HAS THE POTENTIAL TO BRING
ACCUMULATING SNOWFALL ACROSS SOUTHERN PORTIONS OF THE FORECAST
AREA. STAY TUNED FOR FURTHER UPDATES.

ANOTHER INTENSE SPRING STORM SYSTEM IS FORECAST BY MODELS TO
POSSIBLY IMPACT THE NORTHERN PLAINS WEDNESDAY NIGHT INTO THURSDAY.
THE UNCERTAINTY IS HIGH HOWEVER BUT WARRANTS MONITORING OVER THE
NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 2:19 PM MDTWinter Storm WatchBISAdams, Billings, Bowman, Burleigh, Dickey, Dunn and 14 more14 hr

Nearby

Red Flag Warnings in North Dakota, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.